# SDR UF6A9700306

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Part number: 636048222
- Condition: Failed
- Location: Nr 2
- Part time: 8,167 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SBN - FLT 5751 - UPON ADVANCING POWER LEVERS FOR TAKEOFF, NR 2 TORQUE INDICATOR REMAINED AT 10 PERCENT WHILE NP ADVANCED.  MAINTENANCE REMOVED AND REPLACED NR 2 TORQUE INDICATOR.  SYSTEM OPS CHECKED GOOD.  (X)
